RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 15, Issue 4  


Konstantin Konstantinovich Mardzhanishvili (on the centenary of his birth)
G. I. Arkhipov, V. F. Kolchin, Yu. I. Medvedev, S. M. Nikol'skii, M. P. Mineev, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov
3
Structural equivalence of $s$-tuples in random discrete sequences
V. G. Mikhailov, A. M. Shoitov
7
Limit theorems and testing hypotheses on Markov chains
A. V. Nagaev
35
On glueing states of an automaton
A. E. Kirnasov
66
On the complexity of the string generation problem
A. S. Okhotin
84
On complexity of realisation of linear Boolean functions by circuits of functional elements over the basis $\{x\to y,\bar x\}$
I. C. Shkrebela
100
On the complexity of unitary transformations
D. Yu. Cherukhin
113
Inert matrices and matchings in partially oriented trees
V. A. Kolmykov
119
On primitive subgroups of full affine groups of finite semi-fields
K. K. Shchukin
126
A semi on-line algorithm for the partition problem
E. Girlikh, M. M. Kovalev, V. M. Kotov
133
On the number and structure of sum-free sets in a segment of positive integers
K. G. Omel'yanov, A. A. Sapozhenko
141
On limit theorems for the generalised allocation scheme
A. V. Kolchin
148
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020